MathSciNet Relay Station
MathSciNet bibliographic data
MR2207785 (2006k:19006) 19D50 (16E20 18G60 19D55)
Cortiñas, Guillermo The obstruction to excision in $K$-theory and in cyclic homology. Invent. Math. 164 (2006), no. 1, 143–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement